# SDR UIEA2019051404200

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 87,052 hours, 15,007 cycles
- System (JASC): 8011 · Engine Starter
- Part: O-Ring
- Part number: M832481222
- Condition: Damaged
- Location: Starter
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

ATB DURING CLIMB, ENGINE OIL QUANTITY DROPPED TO .3. ALL OTHER PARAMETERS NORMAL AND NO OTHER EICAS MSG ASSOCIATED WITH IT. WE REDUCED THRUST TO IDLE ON AFFECTED ENG NR 4. CONTACTED MX CONTROL WHO INSTRUCTED US NOT TO SHUTDOWN. OVERWEIGHT LANDING RATHER THAN FUEL DUMP. AFTER LANDING, ENG OIL QTY EICAS MSG CAME ON AND ENG NR 4 WAS THEN SHUTDOWN.  ( REMOVED AND REPLACED STARTER O - RING IAW AMM 80-11-01. OFF PART (P/N: M83248-1-162, NSN)  REMOVED AND REPLACED STARTER SHAFT O-RING IAW AMM 80-11-01. OPS AND LEAK CHECK GOOD.     )
